Tea3; After all, you have been through it is doubtful that it has to do with your treatment but you sure don't want to take any chances, Give your treating doctor or his nurse a call and ask them,So they can pull your chart and look at anything else that could be causing any problems.Please do this as soon as possible Chuck1957
Tea3; Well make sure you tell the doctor about the things you are taking and your right you are run down your body has been through the mill. But thank God this treatment has been so effective. Now if this rash is just around the wrist I'm not too concerned if you are not using a cream like hydrocortisone 1% think about that it well help with the rash and the itch and now days is sold over the counter. Did this rash start after you started the milk thistle? also, continue to drink plenty of water to help flush out your system. please let me know what your doctor says. Chuck1957 It's good info for me in case someone else come up with this. As you know it's all pretty new. Chuck.
- Harvoni Information for Consumers
- Harvoni Information for Healthcare Professionals (includes dosage details)
- Side Effects of Harvoni (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Nov 2014 • 227 answers
Posted 28 Dec 2014 • 2 answers
Posted 20 Mar 2015 • 1 answer
Posted 24 Dec 2015 • 5 answers
Posted 18 Jul 2016 • 1 answer